Katalog GES

Characterizations of Ultradistributions with Compact Support and Decomposition by Support

In this paper we prove that every nonquasianalytic ultradistribution can be uniformly majorized by the behavior of test functions only on the support and that every ultradistribution with support in the union K1∪ K2of two compact sets can be decomposed as the sum of one with support in K1and... Full description

1st Person: Chung, Soon-Yeong
Additional Persons: Kim, Dohan
Source: in Proceedings of the American Mathematical Society Vol. 112, No. 1 (1991), p. 65-74
More Articles
Type of Publication: Article
Language: English
Published: 1991
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links